Home/Health and RX/Over-The-Counter/Pain/Fever/
Paracetamol Ibuprofen 325 mg/200 mg Tablet x 10 Tablets/Pack
₱95.75
Notify Me
Product code
10033272
Product Details
Description
ALAXAN Paracetamol Ibuprofen 325 mg/200 mg Tablet x 10 Tablets/Pack
Alaxan stops body pain and inflammation at its source, with the synergy of Ibuprofen and Paracetamol.
Benefits:
-Directly attacks the source of the pain
-Faster relief of mild to moderately severe pain of musculoskeletal origin eg muscle pain, arthritis, rheumatism, sprain, strain, bursitis, tendonitis, backache, stiff neck, tension headache, dysmenorrhea, toothache, pain after tooth extraction & minor surgical operations.
-Reduction of fever.
Place of Origin
Indonesia
Product Usage
Take 1 tablet daily unless stated by the doctor
Ingredients
Each Tablet Contains 325 Mg Of Paracetamol And 200 Mg Ibuprofen.
Warnings
WARNINGS:
-For external use only
-Keep out of reach of children
-Store in a cool dry room with a temperature
Width
1
Height
1
Depth
1
HIDE
Promotion: (13)
Get A Free Sensodyne Deep Clean Tp 2X18G Sam Kit For A Min. Spend Of P0 On Participating All Personal Care Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Feb 06 To Dec 31.
Get A Free Miine Tote Bag White Watsons Playlist Merch For A Min. Spend Of P1000 On Participating Health Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Mar 26 To Dec 31.
Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2300 On Participating Products. Valid For Click & Collect Express Only. Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 24 To May 21.
Non-Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2900 On Participating Products. Valid For Click & Collect Express Only. Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 24 To May 21.
SEE MORE